Journal article icon

Journal article

On smoothness of solutions to systems describing the flow of generalizes Newtonian fluids and on evaluation of dimensions for their attractors

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
DOKLADY AKADEMII NAUK
Volume:
354
Issue:
5
Pages:
590-592
Publication date:
1997-06-05
ISSN:
0869-5652
URN:
uuid:8d6921c9-695f-4b79-9ff9-ce88da2d72df
Source identifiers:
2302
Local pid:
pubs:2302

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP